MathSciNet Relay Station
MathSciNet bibliographic data
MR2505299 (2010d:20055) 20G15
Lusztig, G. Study of a $\bold Z$-form of the coordinate ring of a reductive group. J. Amer. Math. Soc. 22 (2009), no. 3, 739–769.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement